# SDR FDEA202406190819

- Difficulty date: June 19, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 95,379 hours, 23,299 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARGB292222
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE INTERNAL SUPPORT FORMER FOUND CRACK AT   STATION XOS 808 APPROXIMATELY 4 INCH. RIGHT HAND WING FIXED LEADING EDGE INTERNAL SUPPORT CRACKED FORMER AT STATION   XOS 808 REMOVED AND REPLACED AS PER MD-11 SRM 51-31-01-0G. FORMER FABRICATED AS PER   DOUGLAS DRAWING ARB 2922 REVISION B. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
